# SDR CA041213005

- Difficulty date: December 4, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 5,752 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6400 · Tail Rotor System
- Part: Bushing
- Part number: 350A33214501
- Condition: Cracked
- Location: T/R Pitch Link
- Component: Pitch Link
- Component part number: 350A33203000
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING ROUTINE HYDS OFF TRAINING, TAIL ROTOR INPUTS MADE THROUGH TAIL ROTOR PEDALS WERE NOT BEING TRANSFERRED TO TAIL ROTOR. PILOTS RESELECTED HYDS ON & TAIL ROTOR RESPONDED NORMALLY TO TAIL ROTOR INPUTS. AIRCRAFT RETURNED TO HANGAR FOR INSPECTION. WHEN PITCH LINKS BOLTS WERE LOOSENED ON TAIL ROTOR SPIDER, NOTICED DEFLECTION ON ATTACHMENT FLANGES.  WITH BOLTS LOOSENED, TAIL ROTOR MOVED FREELY WHEN PEDALS ACTUATED (HYDS OFF & ACRFT NOT RUNNING).  INSPECTION OF 1 TAIL ROTOR PITCH LINK REVEALED 2 CRACKS THAT WENT COMPLETELY THROUGH BUSHING IN ELASTIMERIC BEARING. WHEN 2 PITCH LINKS REPLACED & TEST PERFORMED, CONCLUDED THAT UNBOOSTED TAIL ROTOR INPUTS RESPONDED NORMALLY. ACRFT RETURNED TO SERVICE.
